# SDR ASAA2023091146613

- Difficulty date: September 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,676 hours, 18,384 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347113120200
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SUPPORT AT LH STRINGER 31 BETWEEN FR69 AND FR 70 HAS CORROSION GROUNDED - YES. NO LIMITS FOUND FOR AREA.LOCATED DRILLED AND DEBURRED P/N D534711320200 PO 1069870.2ANGLE P/N D5347117620090 PO 1069866.2 AND ANGLE P/N D5347117620090 PO.1069806.2 IAW A320 SRM 57-44-11 AND AIRBUS DEG # D53470100 REMOVED AND REPLACED SUPPORT AND 2 EA ANGLES IAW A320 SRM 51-42-11 AND AIRBUS DWG # 053470100
